Has Finasteride Made My Penis Small?!
I am a 23 year old male. I started taking Dr. Reddy’s 5mg Finasteride about a month ago in 1.5 mg doses. I have noticed that it has made my penis decrease in size in it’s flacid state (it’s like right after coming out of cold water), as well as a tightening of the scrotum.
I stopped for about a week and the problem went away. I tried to start taking it again today and the same problems occur.
I have heard of people feeling this tightness in the scrotum, but not the sympton of decrease in penis size. Have you heard of this before? Should I discontinue my use of the finasteride.
I highly doubt a small penis size is a reaction from finasteride or any drug for that matter. If stopping the drug solves the problem, then you made a decision between your penis and your hair. Trade-offs in life are always made. I’d say the penis is more important than the hair, but I really suggest you see a physician in person for an exam if you are concerned.
Personally I’d rather have hair and let my “friend” shrink from 9 to 8 inches.
I want to shrink my penis because it hurts my partner,I have tried lubricants etc. and dont want surgery,and would prefer a natural method rather than drugs or surgery. Can you give me advice?
im transgendered id love yo find a drug that would shink my penis
Hello, I searched the net because I am experiencing the same issue!
This is no bad joke on serious matter.
I have taken finasteride (0,5mg) for two days and yesterday night I felt very disconnected from my genitals. Like they weren’t there!Not sensing them.
This morning I walked to shower add was seriously shocked to see in the mirror that my balls and dick went to pre puberty size! WTF is this stuff??? This is some seriously strong chemical..nothing to play with.
I know I am quite sensitive to drugs but I wasn’t waiting to see anything like this! How can anyone take this stuff for years? I mean this aint looking nice. It’s not about coldness – OK – I know what that looks like. It’s been 10 hour s and my thingy is frigging micro sized.also my balls.On grown up man this looks unbelieveble!!
Believe me I’ve never experienced anything like this before.
I have to draw my conclusion that these drugs work differently on different body/hormone chemistrys. Be careful folks!
It is true. Don’t believe these doctors that just dismiss this side effect.
My penis and scrotom have both shrunk because of this drug.
Jase I have to say that was one of the funniest things ive ever read – Itâ€™s been 10 hour s and my thingy is frigging micro sized.also my balls.On grown up man this looks unbelieveble!!
Thanks for the laugh, but on a serious note yes this has happened to me too